# SDR UALA2013041002411

- Difficulty date: April 8, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 71,463 hours, 13,556 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Unknown
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ISSUE, FLIGHT DIVERTED.  OVEN INOPERATIVE, WILL NOT POWER UP.  SUSPECT OVERHEATED.  REACTIVATED SUPPLEMENTAL HEATING SYSTEM REF MM 21-45-00, OPS CHECKED GOOD
